# SDR SWIA2021062859103

- Difficulty date: April 19, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK CANNISTER 1-3 INSIDE FUEL PANEL 651AB SUPPORT BRACKET CRACKED (MARKED)     (C-CHECK RO 6/22/2021)    REPAIRED R/H SLAT TRACK CANNISTER 1-3 INSIDE FUEL PANEL 651AB SUPPORT BRACKET.REF: MHIRJ REO# 670-57-42-577, REV -- DATE 2016-12-02. ALL STEPS OF REO C/W / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
